# SDR FDEA201512093957

- Difficulty date: December 9, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 16,541 hours, 2,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: 3123
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH DOOR 1L CLOSED & LEVER IN LOCKED POSITION, THE DOOR ARM & DISARM LEVER WILL NOT MOVE TO THE ARMED POSITION.  WHILE PERFORMING L1 DOOR SLIDE INSPECTION IAW AMM 25-66-01-6, NOTED UNSATISFACTORY OPERATION OF ARMING MECHANISM.  SUSPECT FAULT IS WITH GIRT BAR.  FOR CLOSING ACTION REFER TO WRI 25-60-3971.   INSTALLED L1 DOOR MOUNTED ESCAPE SLIDE PACK IAW AMM 25-66-01-4.
